# SDR SWAA2016031449892

- Difficulty date: February 24, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N633SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27936
- Aircraft time: 62,721 hours, 49,424 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546529
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BIN BILGE SHEAR TIE CORRODED, AT BS 500D, LBL 7.  R & R SHEAR TIE IAW SRM.
